# SDR FDEA202509151702

- Difficulty date: September 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA779511
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 1831 TO STATION 1887 X = 8.5 LEFT HAND SIDE. EXISTING SEAT TRACK REPAIR AT MAIN DECK CARGO COMPARTMENT BETWEEN STATION 1831 TO   STA 1887 X =  8.5 LEFT HAND SIDE EVALUATED AND FOUND SEAT TRACK CROWN WORN AT   STATION 1841 X = 8.5 LEFT HAND SIDE.SEAT TRACK REPAIR CARRIED OUT FROM STATION 1831 TO   STATION 1887 X = 8.5 LEFT HAND SIDE AS PER MD11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. EO   #1-5100-7-5001B7 PT1 TITLE: STRUCTURES- REPAIR CATALOG-MD-11-REPAIR IDENTIFICATIOIN &   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.REPAIR CLASIFIED AS MAJOR PER   GMM 6-2-100.
